# SDR UPS00232078

- Difficulty date: March 17, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N937UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19302
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C,  CORRODED AND CRACKED STRINGER 24 RT LAP JOINT STA 296 UPPER OUTER SKIN.    INSTALLED LAP SKIN REPAIR IN ACCORDANCE WITH UPS EO B727-5330-0509 A PPENDIX 8.3
